# SDR CA960129021

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 251N511714
- Condition: Failed
- Location: Flap Loss
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

(CAN)DURING TAKEOFF ROLL THE LEADING EDGE SLAT ASYMMETRY MESSAGE OCCURRS AND THE AIRCRAFT ABORTED THE TAKEOFF. AFTER VERIFICATION THE FLAP SLAT ELECTRONIC UNIT WAS REPLACED. SAME MESSAGE OCCURRED ON NEXT F LIGHT. L/H FLAP LOSS SWITCH REPLACED.
